Follow
Elena Issoglio
Title
Cited by
Cited by
Year
Multidimensional stochastic differential equations with distributional drift
F Flandoli, E Issoglio, F Russo
Transactions of the American Mathematical Society, 2016
782016
Transport equations with fractal noise-existence, uniqueness and regularity of the solution
E Issoglio
J. Analysis and its App. 32 (1), 37-53, 2013
182013
Modelling the spiders ballooning effect on the vineyard ecology
E Venturino, M Isaia, F Bona, E Issoglio, V Triolo, G Badino
Mathematical Modelling of Natural Phenomena 1 (1), 133-155, 2006
182006
Forward–backward SDEs with distributional coefficients
E Issoglio, S Jing
Stochastic Processes and their Applications 130 (1), 47-78, 2020
172020
A numerical scheme for stochastic differential equations with distributional drift
T De Angelis, M Germain, E Issoglio
Stochastic Processes and their Applications 154, 55-90, 2022
122022
On the estimation of entropy in the FastICA algorithm
E Issoglio, P Smith, J Voss
Journal of Multivariate Analysis 181, 104689, 2021
102021
A non-linear parabolic PDE with a distributional coefficient and its applications to stochastic analysis
E Issoglio
Journal of Differential Equations 267 (10), 5976-6003, 2019
92019
Regularity of the solutions to SPDEs in metric measure spaces
E Issoglio, M Zhle
Stochastic Partial Differential Equations: Analysis and Computations 3, 272-289, 2015
92015
Multidimensional SDEs with distributional coefficients. T
F Flandoli, E Issoglio, F Russo
Am. Math. Soc 369, 1665-1688, 2017
72017
Elementary pathwise methods for nonlinear parabolic and transport type stochastic partial differential equations with fractal noise
M Hinz, E Issoglio, M Zhle
Modern Stochastics and Applications, 123-141, 2013
7*2013
McKean SDEs with singular coefficients
E Issoglio, F Russo
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (3…, 2023
52023
Variational inequalities on unbounded domains for zero-sum singular-controller vs. stopper games
A Bovo, T De Angelis, E Issoglio
arXiv preprint arXiv:2203.06247, 2022
52022
Cylindrical fractional Brownian motion in Banach spaces
E Issoglio, M Riedle
Stochastic Processes and their Applications 124 (11), 3507-3534, 2014
52014
A Feynman-Kac result via Markov BSDEs with generalised drivers
E ISSOGLIO, F RUSSO
ArXiv version available, 2018
42018
SDEs with singular coefficients: The martingale problem view and the stochastic dynamics view
E Issoglio, F Russo
arXiv preprint arXiv:2208.10799, 2022
22022
Fractional Brownian motions ruled by nonlinear equations
R Garra, E Issoglio, GS Taverna
Applied Mathematics Letters 102, 106160, 2020
22020
Elementary pathwise methods for nonlinear parabolic and transport type SPDE with fractal noise
M Hinz, E Issoglio, M Zhle
Modern Stochastics and Applications 90, 123-141, 2014
22014
A PDE with drift of negative Besov index and linear growth solutions
E Issoglio, F Russo
arXiv preprint arXiv:2212.04293, 2022
12022
Convergence rate of numerical scheme for SDEs with a distributional drift in Besov space
LMC Jquez, E Issoglio, J Palczewski
arXiv preprint arXiv:2309.11396, 2023
2023
Convergence rate of numerical scheme for SDEs with a distributional drift in Besov space
LM Chaparro Jquez, E Issoglio, J Palczewski
arXiv e-prints, arXiv: 2309.11396, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20